Translator Disclaimer
March/April 2020 Bifurcation of positive radial solutions for a prescribed mean curvature problem on an exterior domain
Rui Yang, Yong-Hoon Lee
Adv. Differential Equations 25(3/4): 161-190 (March/April 2020).

Abstract

In this paper, we study the existence of positive radial solutions for a prescribed mean curvature problem on an exterior domain. Based on $C^1$-regularity of solutions, which is closely related to the property of nonlinearity $f$ near $0,$ and by using the global bifurcation theory, we establish some existence results when $f$ is sublinear at $\infty$.

Citation

Download Citation

Rui Yang. Yong-Hoon Lee. "Bifurcation of positive radial solutions for a prescribed mean curvature problem on an exterior domain." Adv. Differential Equations 25 (3/4) 161 - 190, March/April 2020.

Information

Published: March/April 2020
First available in Project Euclid: 21 March 2020

zbMATH: 07163244
MathSciNet: MR4079791

Subjects:
Primary: 34B09, 34B16, 34C23

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 3/4 • March/April 2020
Back to Top